Alka-Seltzer original effervescent tablets contain three active ingredients, aspirin, sodium hydrogen carbonate and citric acid. Aspirin belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). It works by blocking the action of an enzyme in the body called cyclo-oxygenase (COX).

What kind of pain reliever is in Alka-Seltzer?

Alka-Seltzer Plus Cold Medicine Sparkling Original

Active ingredients (in each tablet)Purposes
* nonsteroidal anti-inflammatory drug
Aspirin 325 mg (NSAID) *Pain reliever/fever reducer
Chlorpheniramine maleate 2 mgAntihistamine
Phenylephrine bitartrate 7.8 mgNasal decongestant

What is the active ingredient of an Alka-Seltzer antacid tablet?

Active Ingredients: Anhydrous Citric Acid 1000mg, Antacid, Aspirin 325mg (NSAID), Analgesic Sodium Bicarbonate (Heat-Treated) 1916mg. Inactive Ingredients: None. Place two (2) tablets in 4 OZ of water. Dissolve tablets completely.

Does Alka-Seltzer antacid have aspirin?

All effervescent products contain anhydrous citric acid (antacid) and sodium bicarbonate (antacid). Alka-Seltzer Original, Extra Strength and Lemon-Lime also contain aspirin (analgesic).

Is Alka-Seltzer anti inflammatory?

Alka-Seltzer contains three active ingredients: aspirin (acetylsalicylic acid) (ASA), sodium bicarbonate, and anhydrous citric acid. The aspirin is a pain reliever and anti-inflammatory, the sodium bicarbonate is an antacid, and the citric acid reacts with the sodium bicarbonate and water to form effervescence.

Does Alka-Seltzer Plus have Advil in it?

Alka-Seltzer Plus Cold Formula Sparkling Original Effervescent Tablets (aspirin/chlorpheniramine/phenylephrine) ibuprofen.

Is Alka-Seltzer anti-inflammatory?

Does Tums contain aspirin?

This product is a combination of aspirin and an antacid (such as calcium carbonate, aluminum hydroxide, or magnesium oxide). The antacid helps reduce heartburn and upset stomach that aspirin may cause.

Can you take Aleve and Alka-Seltzer together?

Interactions between your drugs No interactions were found between Aleve and Alka-Seltzer Anti-Gas. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Does Alka-Seltzer help with joint pain?

Alka-Seltzer Morning Relief is a combination product used to treat headaches, muscle pain, minor arthritis pain, and fever or body aches caused by the common cold. This medicine is sometimes used to treat or prevent heart attacks, strokes, and chest pain (angina).